# SDR AALA202407317947

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 67,292 hours, 33,786 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FO WINDOW DIFFICULT TO CLOSE. PERFORMED ADJUST OF SLIDING WINDOW RH IAW AMM 56-12-11-400-001-ABY AEROMAN MRO. FOR ALL WORK STEPS PERFORMED SEE NCN 6785140.
